Did Zoladex give you anxiety attacks/ dizziness after your injections?

Hi all, I've just had my 4th monthly Zoladex injection 2 days ago. Was feeling relatively normal yesterday but today I had a panic attack. I haven't had one like this for ages. All day I've been dizzy, week, feel pressure behind my left eye and tingly over my scalp too. I'm really worried now that something else is wrong. Or whether it's the premarin hrt ad back, or whether it's because I tried a kava tablet last night to relax me?

Do any of you ladies get strange side effects after every jab?

8 Replies

oldestnewest
  • Yes it certainly can push you blood pressure up and cause heart palpitations and panic attacks and dizzyness. all are listed in the patient advice leaflet side effects. Just the drug itself can do that without the HRT and anything else you might take medication wise.

    Not a nice thing to experience at any time. I had it more and more towards the end of month 3 and then right through month 4 then I quit.

    Call your GP to book an appointment to have your BP checked. you might be prescribed drugs to bring it down again or advised to ride it out and consider whether you want to continue on the drug of not. If your BP or heart palpitations get really out of hand go to A&E in an emergency and tell them you are on Zoladex and think this is a drug reaction.

    It might not happen again or your might get a few days or weeks inbetween episodes of this, but it is certainly not something to be ignored. You should at the least let your GP know this has happened. My guess is he will want to see you just to check what your BP is right now. He can compare it to previous readings for you.

    It was happening to me just lying in bed, no reason at all, no exercise nothing to trigger a panic attack whatsoever. I could actually feel my pulse pounding round my body. A very scarey experience.

  • I found it was the hrt that made me feel like that so I stopped taking it and touch wood I feel normal.

  • Hiya

    so sorry to hear you're having problems.

    I was on Zoladex too - for 9 months (if i remember correctly, it was ages ago!!!) - and i definitely suffered anxiety and panic attacks during that time. I was always a panicky person, but it definitely worsened LOTS on Zoladex.

    I think that a lot of it can also be the fact that the hot flashes and the sweating can make those symptoms worse so that tends to spark off an anxiety attack if that make sense? that's what i felt when i was on it.

    It is always important to have your blood pressure checked, so ask the GP to do that for you (i would think they should do that anyway?)

    i don't anything about kava tablets?

    but i had weird tingling and all those things you mentioned/

    it's horrible,i remember how awful i felt on zoladex, but it won't be forever (i know hearing that doesn't help when it's so rubbish)

    I really hope you're feeling a little better

    take care

    charlie

    x

  • Thanks ladies. It's been 5 days since my 4th injection and I still have this headache over the left side of my head with pressure and dizziness plus leg pains and Endo symptoms :( Could this be a migraine? I'm so fatigued!

  • Hi Cooka

    i had the same symptoms, especially leg pains...Zoladex is a really powerful thing to be put into the body and the side effects are awful. I was given it years ago and looking back now i should have gone back to the gynae with all the side effects but i didn't. I think that if these symptoms carry on affecting you, perhaps you should see the gynaecologist again? after all, it's your body and it's your right to decide what's right for you. Clearly, this is causing you a lot of harm and pain and that is not okay.

    I was told when i was put on zoladex that because it creates a "pseudo" menopause, the symptoms of a normal menopause are even more powerful than they would be.This i think could cause the migraine headaches...

    also, and i hate to say this, but zoladex helped me for a few months only for the endo to come back...i think it's a really extreme thing for the doctors to give to people, and for some people i'm sure its great, but...i think we should be made aware by those administering/suggesting it of these possible side effects before we have to go through it all.

    i wish i could be of more help, all i can say is go and speak to a specialist who you trust and can confide in. I am thinking of you and wish you loads better

    xx

  • Thanks so much for your support Charlie. Yes it's horrible and every time I see my gyno and say I wanna quit he talks me into persevering until I finish my course! Id love to see how he'd go on it!

    xx

  • Cooka - don't let anyone pressure you into something that is making you suffer so awfully - did he go through all the information about zoladex with you?! you should not always pesevere with something that,while it may be helping, is adding to your pain and suffering. There is more info on Zoladex on other posts - it may be helpful to have a look at them?

    I can't imagine if men had endo....although the cynical side of me suspects that if that were the case, a cure may have been found by now!

    x

  • Zoladex implants made me feel dreadful for 2 - 3 hours after the injection. However, my anxiety improved tremendously whilst on the Zoladex along with HRT. As my experience was relatively successful, I am now awaiting a hysterectomy.

    Good luck to you, I hope you improve x

You may also like...